Accessibility navigation


Minimum norm regularization of descriptor systems by mixed output feedback

Chu, D., Mehrmann, V. and Nichols, N. (1999) Minimum norm regularization of descriptor systems by mixed output feedback. Linear Algebra and its Applications, 296 (1-3). pp. 39-77. ISSN 0024-3795

Full text not archived in this repository.

To link to this article DOI: 10.1016/S0024-3795(99)00108-1

Abstract/Summary

We study the regularization problem for linear, constant coefficient descriptor systems Ex' = Ax+Bu, y1 = Cx, y2 = Γx' by proportional and derivative mixed output feedback. Necessary and sufficient conditions are given, which guarantee that there exist output feedbacks such that the closed-loop system is regular, has index at most one and E+BGΓ has a desired rank, i.e., there is a desired number of differential and algebraic equations. To resolve the freedom in the choice of the feedback matrices we then discuss how to obtain the desired regularizing feedback of minimum norm and show that this approach leads to useful results in the sense of robustness only if the rank of E is decreased. Numerical procedures are derived to construct the desired feedback gains. These numerical procedures are based on orthogonal matrix transformations which can be implemented in a numerically stable way.

Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Meteorology
Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:27547
Uncontrolled Keywords:descriptor system, output feedback, Mixed feedback, Regularization, Condensed form, Index. Orthogonal transformations
Publisher:Elsevier

Centaur Editors: Update this record

Page navigation